MathSciNet Relay Station
MathSciNet bibliographic data
MR1786727 (2001h:37014) 37A40 (28D20 37E05)
Zweimüller, Roland Ergodic properties of infinite measure-preserving interval maps with indifferent fixed points. Ergodic Theory Dynam. Systems 20 (2000), no. 5, 1519–1549.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement